# SDR DALA2016011700412

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUN CRACK ON EXTERNAL FUSELAGE SKIN BS 100 BETWEEN LONGERONS 27 - 28R.  HFEC INSPECTION WAS PERFORMED ON EXTERNAL FUSELAGE SKIN BETWEEN LONGERONS 27RT -28RT, BS 100 AND WAS FOUND A CRACK OF 0.375" LENGTH IAW NDT SPM 06-10-01.001.  CRACK WAS STOP DRILLED WITH 0.250" DIAMETER IAW SRM 53-05, PAR.162.D. 2, A AND FIG 158, SHEET 1.  AREA WAS REPAIRED WITH REPAIR DOUBLER IAW SRM 53-05, PARA 162 AND FIG 158.
